Determination of the time-dependent convection coefficient in two-dimensional free boundary problems

Huntul, M and Lesnic, D orcid.org/0000-0003-3025-2770 (2021) Determination of the time-dependent convection coefficient in two-dimensional free boundary problems. Engineering Computations, 38 (10). pp. 3694-3709. ISSN 0264-4401

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2021, Emerald Publishing Limited. This is an author produced version of an article published in Engineering Computations. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Free boundary; Heat equation; Inverse problem; Nonlinear optimization; Tikhonov regularization; Two-dimensional
Dates:
  • Accepted: 10 January 2021
  • Published (online): 6 May 2021
  • Published: 7 December 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Jan 2021 14:10
Last Modified: 29 Jul 2022 11:32
Status: Published
Publisher: Emerald
Identification Number: https://doi.org/10.1108/EC-10-2020-0562

Share / Export

Statistics